# SDR LR7A2011041900185

- Difficulty date: April 11, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 34,834 hours, 14,994 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cap
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK, FOUND CARGO RAMP DOOR RT OTBD CHINE PLATE CRACK AT RS 5.6 & 7.6, WL146, RBL60.  REPAIR ACCOMPLISHED IAW SMP583 FIG 52-60-03.
